Zielgruppennavigation: 

 

Hauptnavigation: 

Sprache:

Münster Journal of Mathematics

... is a new mathematics journal devoted to the publication of research articles of high quality in all fields of pure and applied mathematics.
It replaces the Schriftenreihe des Mathematischen Institutes Münster, founded in 1948 by H. Behnke and continued by R. Remmert, G. Maltese and C. Deninger.
All articles are fully refereed. The volumes are indexed in the Mathematical Reviews and the Zentralblatt. The journal's MCQ (mathematical citation quotient in the MR) for the year 2012 has risen to 0.90.
The journal is published by the Mathematical Institutes of the Universität Münster. It is available both in electronic and in printed form. Free full-text PDF versions of all articles are available on-line.
For further information please contact the editors.

Managing Editor:
Linus Kramer

Editorial Board:
Joachim Cuntz
Siegfried Echterhoff
Karsten Grove
Tadeusz Januszkiewicz
Matthias Löwe
Peter Schneider
Katrin Tent
Christoph Thiele
Michael Weiss
Burkhard Wilking

Technical Editor:
Karin Halupczok

ISSN 1867-5778 (Print)
ISSN 1867-5786 (Internet)

Universität Münster
Schlossplatz 2 - 48149 Münster
Tel.: +49 (251) 83-0 - Fax: +49 (251) 83-3 20 90
E-Mail: